MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 54

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 54
Catalog Number 01.26.45.1154
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9-dec-2019.Lot 1902319: 100 items manufactured and released on 05-jul-2019.Expiration date: 2024-06-24.No anomalies found related to the problem.To date, 79 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
5 days post-op patient presented with acetabular fracture of the medial wall causing the cup loosening.All implants were revised.There is no definitive reason for the fracture.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9489460
Report Number3005180920-2019-01092
Device Sequence Number13779197
Product Code LZO
UDI-Device Identifier07630030807909
UDI-Public07630030807909
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2024
Device Catalogue Number01.26.45.1154
Device Lot Number1902319
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR